# SDR UALA2009031000738

- Difficulty date: March 6, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 67,999 hours, 11,143 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Feeder Cable
- Condition: Deteriorated
- Location: Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE GENERATOR FEEDERS ARE DETERIORATED AND RUBBER FEED THRU GROMMET IS DETERIORATED.  REPLACED FEEDERS PER BSWPM 20-30-13 AND 20-30-11 AND 20-10-13.  ALSO REPLACED RUBBER GROMMET PER BSWPM 20-10-13 AND SRM 51-40-02, OPS CHECKS GOOD.
